# SDR REXA2019061360818

- Difficulty date: May 26, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Rub Strip
- Part number: 601R3713827
- Condition: Chafed
- Location: Nac Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON ACCESS PANEL 412DB FIRE SHIELDS ARE CHAFED.  REMOVED AND REPLACED FIRESHIELDS AND RUBSTRIPS IAW CRJ200 SRM 51-42-13
